Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


trreatment
May 28, 2001

Someone very dear to me has been HIV pos for over 10 years, she is doing fine and has been doing fine, actually she has never had a complication. Now unfortunatly she has started to have pain in her joints and she seem to think that it come from her neupogen shots she is currently taking, do you know anything about this treatment that I am speaking of, if so please tell me a little about it. I hate to have false hope but I haven't had any negative situations concerning her. Thanks!

Response from Dr. Henry

Neupogen is used to helped the growth of white blood cells which are important for fighting infections. Some patients do experience joint pain as a side effect of that treatment (even if it is still working). Neupogen is not used unless support of the white blood cells is believed to be importantin that particular case by the treating doctor. KH



Previous
Fat pocket problems and solution
Next
sustiva side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement